Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 30, NWS State College, PA

May 31, 2006Juniata County, Perry County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 31, 2006, 12:31 AM EDT for Juniata County, Perry County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2006, 12:31 AM EDT (04:31 UTC)
Expired
May 31, 2006, 1:15 AM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2006-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2006-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:10 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 30, 9:10 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
910 PM EDT TUE MAY 30 2006

.SHORT TERM /THROUGH TONIGHT/...

TOUGH CALL ON THE WESTERN EDGE OF THE CURRENT MCS PROGRESSING SOUTH
ACROSS THE CATSKILL REGION OF NEW YORK AND THE POCONOS OF NE PENN.
NEW MULTICELLUAR DEVELOPMENT ACROSS OUR EASTERN ZONES THIS EVENING
APPEARS TO BE QUITE CONSISTENT WITH THE GFS/NAM BULLSEYE OF
850-700HPA OMEGA. THIS AREA OF UVVEL TRACKS SOUTH ACROSS THE SUSQ
VALLEY AND POINTS EAST THROUGH ABOUT 05Z BEFORE WEAKENING. 12 KM NAM
DEPICTS MORE WWD PROGRESSION OF SCATTERED TSRA LATE TONIGHT ALONG
THE OUTFLOW BOUNDARY.

WILL LIKELY CONTINUE TO SEE A MARGINAL SEVERE THREAT /UP TO DIME
SIZE HAIL AND WIND GUSTS TO AROUND 50 MPH/ AS THE MCS MOVES SOUTH
ACROSS THE ERN ZONES.

WILL BE RAISING POPS TO LIKELY AND CATEGORICAL ACROSS THE EAST AND
TAPERING TO SCATTERED POPS FROM NEAR KUNV TO KTHV. BASIN AVG QPF
FROM THE SUSQ VALLEY EAST WILL BE 0.40-0.60...WITH SOME LOCALIZED
1-2 INCH AMOUNTS.

LATER PERIOD OF THE FCST LOOK FINE FOR NOW.

&&

.PREV DISCUSSION...
 /ISSUED 325 PM EDT TUE MAY 30 2006/

SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
RIDGE AXIS OVER CENTRAL PA SLOWLY BEGINNING TO BREAK DOWN AS
SLIGHTLY COOLER TEMPS BEGIN TO INFILTRATE THE MID LEVELS OF THE
ATMOSPHERE.  OF CONCERN FOR TONIGHT WILL BE SHORTWAVE SLIPPING SOUTH
FROM UPSTATE NY.  ALREADY SOME SCATTERED TSTORMS WITH THIS FEATURE
NORTH OF KUCA WITH ISOLD STORMS A BIT CLOSER WHICH WILL GRADUALLY
SLIDE TOWARD OUR NE COUNTIES.  CAP STILL A BIT STRONGER DOWN OUR
WAY...SO ACTIVITY SHOULD DIMINISH SOMEWHAT AS IT APPROACHES...BUT
DIFFERENTIAL HEATING ON THE TERRAIN WILL STILL BE ENOUGH TO CREATE
POCKETS OF INSTABILITY WHICH WILL FUEL ISOLATED TO SCATTERED
ACTIVITY ACROSS EASTERN PORTIONS OF CWA.  OTHER ITEM OF NOTE
OVERNIGHT WILL BE A RETURN OF THE PATCHY FOG AND HAZE AS MUGGY AIR
REMAINS IN PLACE.

WEDNESDAY WILL BEGIN QUIETLY...BUT AS RETURN FLOW ON BACKSIDE OF
RIDGE CONTINUES TO APPROACH...IT WILL BRING SOME WEAK UPPER FORCING
AND A SLIGHT INCREASE IN MID LEVEL LAPSE RATES - BOTH AIDING IN THE
DEVELOPMENT OF SCATTERED TSTORMS WED AFTERNOON MAINLY ACROSS THE
HIGHER TERRAIN IN THE WEST.  TEMPS WILL FALL BACK A BIT FROM TODAY/S
NEAR RECORD HIGHS...BUT MAXES WILL REMAIN ON THE WARM SIDE PEAKING
IN THE 80S TO NEAR 90.

LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
GUIDANCE CONTINUES EXCELLENT DAY TO DAY CONSISTENCY IN THE EXPECTED
EVOLUTION OF THE UPPER FLOW PATTERN ACROSS OUR REGION. THE STRONG
UPPER RIDGE DOMINATING AT THE START OF THE PERIOD IS FORECAST TO
TRANSITION INTO AN UPPER TROF OVER NORTHEASTERN NORTH AMERICA BY THE
START OF THE WEEKEND. THE UPPER TROF...REINFORCED WITH SEVERAL SHOTS
OF SHORT WAVE ENERGY IS THEN FORECAST TO REMAIN IN PLACE THROUGH
NEXT WEEK.

HOT WEATHER AND LIMITED PCPN WILL GIVE WAY TO NUMEROUS SHOWERS AND
ABUNDANT THUNDERSTORM ACTIVITY FROM LATER WEDNESDAY INTO FRIDAY AS A
COLD FRONT MOVES SLOWLY EAST REPLACING THE THEN PROGRESSIVE SFC
ANTICYCLONE. RAINFALL ASSOCIATED WITH THE FRONTAL BOUNDARY SHOULD
END FROM WEST TO EAST SOMETIME SATURDAY. HOWEVER...THE
AFOREMENTIONED SHORTWAVE ENERGY BEHIND THE INITIAL TROF WILL SUPPORT
SCATTERED CONVECTION FROM TIME TIME THROUGH THE END OF THE PERIOD. A
NOTICEABLY COOLER PERIOD IS IN STORE NEXT WEEK WITH TEMPERATURES
EXPECTED TO BE VERY CLOSE TO NORMAL...A POSSIBLY SLIGHTLY BELOW
NORMAL IN A FEW SPOTS...FROM SATURDAY THROUGH NEXT TUESDAY.

AVIATION...
FLYING WEATHER THIS MID AFTERNOON LOOKING PRETTY GOOD.  EARLIER
FOG/HAZE HAS MIXED OUT TO P6SM SO NO CURRENT RESTRICTIONS ON
VISIBILITIES AND HIGH PRESSURE RIDGE KEEPING CLOUDS TO A MINIMUM.
THIS WILL CONTINUE INTO THE EARLY EVENING HOURS...WITH ISOLATED TSRA
POPPING UP MAINLY IN THE NE HALF LATE THIS AFTERNOON INTO THE
EVENING HOURS TO LOCALLY REDUCE VSBY/CIGS.

AS EVENING PROGRESSES...THE FOG/HAZE WILL RETURN BRINGING A
REDUCTION TO PREDOMINANTLY MVFR CONDITIONS /ISOLATED IFR/ THROUGH
THE OVERNIGHT.  SIMILAR TO TODAY...THE FOG/HAZE WILL DISSIPATE AFTER
SUNRISE WED...BUT WILL HOVER AROUND 6SM MUCH OF THE DAY.  CONVECTIVE
ACTIVITY WILL BE ON THE INCREASE TOMORROW AFTERNOON AS WELL...WITH
SCATTERED TSTORMS AFFECTING THE REGION.

WINDS WILL CONTINUE TO BE LIGHT THROUGH THE PERIOD...WITH BRIEF
LOCALLY GUSTY WINDS NEAR ANY THUNDERSTORMS.

LOOKING FURTHER INTO THE FUTURE...SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO INCREASE IN COVERAGE THU INTO FRI AS A FRONT SLOWLY
MOVES THROUGH MAKING RECREATIONAL FLYING DIFFICULT BEFORE IMPROVING
WEATHER RETURNS FOR THE WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LAMBERT
Hazardous weather outlook, May 30, 3:32 AM EDT, 20 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 AM EDT TUE MAY 30 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-310745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
332 AM EDT TUE MAY 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DANGELO

In the hours before

Special weather statement, May 30, 10:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1059 PM EDT TUE MAY 30 2006

PAZ058-310500-
SCHUYLKILL-
1059 PM EDT TUE MAY 30 2006

...STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY BETWEEN 1130
PM AND 1 AM EDT...

AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
SHICKSHINNY TO 7 MILES SOUTHEAST OF BLOOMSBURG TO 5 MILES NORTH OF
KULPMONT...MOVING SOUTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
NUREMBURG...ASHLAND AROUND 1135 PM...RINGTOWN...GORDON...GIRARDVILLE
AROUND 1140 PM...WESTON AROUND 1145 PM...JOE ZERBEY AIRPORT AROUND
1150 PM...SHEPPTON...SHENANDOAH AND GILBERTON AROUND 1155
PM...POTTSVILLE...PINE GROVE AND TAMAQUA BETWEEN 1215 PM AND 1230 PM
EDT.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 98 AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

ALSO EXPECT NEARLY CONTINUOUS...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THE THUNDERSTORMS. TAKE SHELTER INDOORS AND AWAY FROM WINDOW
UNTIL THE STORMS HAVE PASSED.

FORECASTER: LAMBERT
Local storm report, May 30, 11:00 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1100 PM EDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     4 SW ROCKWOOD           39.88N 79.21W
05/30/2006                   SOMERSET           PA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWNED ON WHIPKEY DAM RD. DIME SIZED
            HAIL REPORTED DURING EVENT.

0642 PM     TSTM WND DMG     SOMERSET                40.01N 79.08W
05/30/2006                   SOMERSET           PA   LAW ENFORCEMENT

            911 DISPATCH REPORTS TREES AND POWERLINES DOWNED ON BYERS
            RD.

0659 PM     HAIL             2 S NUMIDIA             40.86N 76.41W
05/30/2006  E1.00 INCH       COLUMBIA           PA   EMERGENCY MNGR

            QUARTER SIZED HAIL ESTIMATED BY EMERGENCY MANAGEMENT
            OFFICIAL.

0920 PM     HAIL             WILLIAMSPORT            41.24N 77.02W
05/30/2006  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

0928 PM     HAIL             WILLIAMSPORT            41.24N 77.02W
05/30/2006  E1.00 INCH       LYCOMING           PA   STORM CHASER

            STORM CHASER REPORTS QUARTER SIZED HAIL WITH TREES DOWN
            AND POWER OUT AT RESIDENCE.

&&

MBC
Special weather statement, May 30, 11:50 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1150 PM EDT TUE MAY 30 2006

PAZ057-059-310445-
DAUPHIN-LEBANON-
1150 PM EDT TUE MAY 30 2006

...STRONG THUNDERSTORMS WILL AFFECT DAUPHIN AND LEBANON COUNTIES
THROUGH 1245 AM EDT...

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
SHAMOKIN TO 5 MILES NORTH OF ANNVILLE...MOVING SOUTHWEST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR PALMYRA...LYKENS AROUND
MIDNIGHT...PENN NATIONAL RACEWAY...HERSHEY AROUND 1215 AM...SKYLINE
VIEW...MIDDLETOWN AROUND 1230 AM...HIGHSPIRE AND PROGRESS AROUND
1245 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 248 AND 257...I-81 BETWEEN
MILE MARKERS 69 AND 88...I-83 BETWEEN MILE MARKERS 46 AND 50...ALL OF
I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 209...ROUTE
322...ROUTE 422.

A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND  LIGHTNING FROM
THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, May 30, 11:57 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1157 PM EDT TUE MAY 30 2006

PAZ019-310515-
SOUTHERN CENTRE-
1157 PM EDT TUE MAY 30 2006

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHEAST
CENTRE COUNTY THROUGH 130 AM...

A DEVELOPING CLUSTER OF STRONG THUNDERSTORMS BETWEEN REBERSBURG AND
MILLHEIM WILL CONTINUE DRIFTING SLOWLY WEST SOUTHWEST THROUGH 130
AM. VERY HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THIS CLUSTER OF
STORMS. THE THUNDERSTORMS WILL IMPACT AREAS BETWEEN BELLEFONTE AND
STATE COLLEGE BETWEEN 1230 AM AND 130 AM.

WIND GUSTS OF UP TO 50 MPH WILL BE POSSIBLE WITHIN THE STRONGEST
STORMS. WINDS OF THIS MAGNITUDE MAY BE STRONG ENOUGH TO DOWN TREE
LIMBS AND POWER LINES...AND COULD PROPEL LOOSE OUTDOOR OBJECTS.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME MINOR FLOODING COULD OCCUR IN HIGHLY LOCALIZED AREAS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER: KL
Special weather statement, May 31, 12:12 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1212 AM EDT WED MAY 31 2006

PAZ057-059-065-066-310515-
DAUPHIN-LANCASTER-LEBANON-YORK-
1212 AM EDT WED MAY 31 2006

...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT
DAUPHIN...LANCASTER...LEBANON AND YORK COUNTIES...

AT 1207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES SOUTHEAST OF
HERSHEY...MOVING SOUTH AT 20 MPH. SOME PLACES THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE MIDDLETOWN...HIGHSPIRE AND STEELTON AROUND
1225 AM...ELIZABETHTOWN AROUND 1230 AM...RHEEMS...GOLDSBORO AND
VALLEY GREEN AROUND 1235 AM...YORK HAVEN AROUND 1240 AM...BAINBRIDGE
AROUND 1245 AM AND MANCHESTER AROUND 1250 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 263...I-81 BETWEEN
MILE MARKERS 67 AND 75...I-83 BETWEEN MILE MARKERS 16 AND 50...AND
ALL OF I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 322...AND
ROUTE 422.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: DANGELO
Special weather statement, May 31, 12:19 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 AM EDT WED MAY 31 2006

PAZ027-310515-
MIFFLIN-
1219 AM EDT WED MAY 31 2006

...A SLOW MOVING CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MIFFLIN
COUNTY THROUGH 120 AM...

A CLUSTER OF STRONG THUNDERSTORMS CONTAINING TORRENTIAL RAIN...SMALL
HAIL...AND WIND GUSTS UP TO 45 MPH WILL CONTINUE DRIFTING SLOWLY
SOUTHWEST ACROSS EASTERN AND CENTRAL MIFFLIN COUNTY THROUGH 1
AM...AND INTO WESTERN MIFFLIN COUNTY BETWEEN 1 AND 130 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME MINOR FLOODING WILL ALSO BE POSSIBLE IN ISOLATED AREAS.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
WINDS OF THIS MAGNITUDE MAY BE STRONG ENOUGH TO DOWN TREE LIMBS AND
POWER LINES...AND ALSO MAY PROPEL LOOSE OUTDOOR OBJECTS.

THESE STORMS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE
22/522...ROUTE 322...ROUTE 322/22...ROUTE 522.

IN ADDITION...EXPECT INTENSE AND FREQUENT CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: KL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:16 PM EDTSevere Thunderstorm WarningCTPLycoming44 min
May 30, 9:16 PM EDTSevere Thunderstorm WarningCTPLycoming44 min
May 30, 9:50 PM EDTSevere Thunderstorm WarningCTPLycoming55 min
May 30, 9:59 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Union61 min
May 30, 10:08 PM EDTSevere Thunderstorm WarningCTPColumbia97 min
May 30, 10:42 PM EDTSevere Thunderstorm WarningCTPLycoming63 min
May 30, 11:10 PM EDTSevere Thunderstorm WarningCTPNorthumberland35 min
May 30, 11:14 PM EDTSevere Thunderstorm WarningCTPSchuylkill76 min
May 31, 4:31 PM EDTSevere Thunderstorm WarningCTPSomerset74 min
May 31, 4:41 PM EDTFlash Flood WarningCTPSomerset3 hr
May 31, 5:40 PM EDTSevere Thunderstorm WarningCTPCambria65 min
May 31, 5:45 PM EDTFlash Flood WarningCTPCambria2 hr
May 31, 6:29 PM EDTSevere Thunderstorm WarningCTPTioga76 min
May 31, 7:53 PM EDTSevere Thunderstorm WarningCTPTioga67 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.